# SDR SWAA2020102621592

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS 727D+6 LBL 7.5 WL 156.  CORROSION ON RAIL AT AFT CARGO BAY BS 727D+6 LBL 7.5 WL 156 WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY OF FASTENER HOLES, IAW SRM 53-00-53-1A-2 FIG 103 DETAIL (D).   REPAIRED RAIL AT AFT CARGO BAY BS 727D+6 LBL 7.5 WL 156, IAW SRM 53-00-53-2R-2 PARA 4.
